# SDR I5PA2025011275702

- Difficulty date: January 6, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 67,356 hours, 34,886 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

MGE 300 (EVENT) - AIR RETURN DUE TO: NO LNAV/VNAV, NO AUTO THROTTLE NO TMC INFO.
